# SDR EIA2005171

- Difficulty date: October 11, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 85,257 hours, 20,133 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 360 FLOORBEAM UPPER CHORD HORIZONAL AFT FLANGE LBL 45 FLOOR PANEL AFT HOLE CRACKED RUNNING FWD APPROX .125 INCH AND AFT APPROX .125 INCH LONG.  DEFECTIVE FLOORBEAM UPPER CHORD REPAIRED AS PER SRM 53-10-07 FIG 9 (HORIZONTAL AFT FLANGE LBL 43).
